# SDR ASAA2021120436811

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 32,134 hours, 10,339 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM0691512
- Condition: Nicked
- Location: #2 Engine
- Part time: 32,116 hours, 10,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 60242308 AND L/P 6024309. #2 ENG FAN BLADE # 2, # 5, # 14 AND # 20 AND # 21 NEED REPLACED. GROUNDED - YES. REMOVED AND REPLACED END FAN BLADE # 8, # 9 AND # 17 AS PAIRS TO # 5, #20 AND # 21. REF T/C 78472010.
